RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 4, Pages 34–63 (Mi aa1291)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Elliptic solitons, Fuchsian equations, and algorithms

Yu. V. Brezhnev

Tomsk State University, Tomsk, Russia

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:4, 555–574

Bibliographic databases:

Received: 05.04.2011

Citation: Yu. V. Brezhnev, “Elliptic solitons, Fuchsian equations, and algorithms”, Algebra i Analiz, 24:4 (2012), 34–63; St. Petersburg Math. J., 24:4 (2013), 555–574

Citation in format AMSBIB
\Bibitem{Bre12}
\by Yu.~V.~Brezhnev
\paper Elliptic solitons, Fuchsian equations, and algorithms
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 4
\pages 34--63
\mathnet{http://mi.mathnet.ru/aa1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088006}
\zmath{https://zbmath.org/?q=an:06208624}
\elib{http://elibrary.ru/item.asp?id=20730165}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 4
\pages 555--574
\crossref{https://doi.org/10.1090/S1061-0022-2013-01253-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331548500002}
\elib{http://elibrary.ru/item.asp?id=20439179}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878624115}


Linking options:
  • http://mi.mathnet.ru/eng/aa1291
  • http://mi.mathnet.ru/eng/aa/v24/i4/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. J. Morales-Ruiz, “Picard–Vessiot theory and integrability”, J. Geom. Phys., 87 (2015), 314–343  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. S. Jimenez, J. J. Morales-Ruiz, R. Sanchez-Cauce, M.-A. Zurro, “Differential Galois theory and Darboux transformations for integrable systems”, J. Geom. Phys., 115 (2017), 75–88  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:356
    Full text:71
    References:28
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019